Author = Verma, Amit K
A new class of linear canonical wavelet transform

Articles in Press, Accepted Manuscript, Available Online from 19 September 2023


Amit K Verma; Bivek Gupta; Carlo Cattani

A New Taylor Series based Numerical Method: Simple, Reliable, and Promising

Volume 9, Issue 4, October 2023, Pages 1122-1134


Ji-Huan He; Lajja Verma; Biswajit Pandit; Amit K. Verma; Ravi P. Agarwal

A Novel Approach to Compute the Numerical Solution of Variable Coefficient Fractional Burgers' Equation with Delay

Volume 7, Issue 3, July 2021, Pages 1550-1564


Amit K Verma; Mukesh Kumar Rawani; Ravi P. Agarwal

On Approximate Stationary Radial Solutions for a Class of Boundary Value Problems Arising in Epitaxial Growth Theory

Volume 6, Issue 4, October 2020, Pages 713-734


Amit Kumar Verma; Biswajit Pandit; Ravi P. Agarwal